# SDR AALA20120430008

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 41,942 hours, 5,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DIVIDER RIGHT SIDE ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT GALLEY DIVIDER RIGHT SIDE ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
